badge
Get it by [[today,5,en]]

Tylenol Extra Strength, 325 Caplets


Price:
Sale price$32.97
Tylenol Extra Strength, 325 Caplets- Features: Acetaminophen 500 mg. Pain Reliever/Fever Reducer When doing the activities you love, having powerful relief of headaches, muscle aches and pains is what’s important. Whether headaches or muscle aches are bringing your day to a halt, get relief with a doctor recommended-brand. TYLENOL® Extra Strength Caplets Pain reliever and fever reducer. Contains no aspirin. Available as caplets. For adults and children 12 years and older. Acetaminophen, found in over-the-counter (OTC) medications like TYLENOL®, is a safe pain relief option when used as directed. Acetaminophen may be right for you, especially if you fit one of the following descriptions: Headaches. Muscular aches. Backaches. Toothaches. Minor pain of arthritis. The common cold. Premenstrual and menstrual cramps. Also reduces fever.

You may also like

Recently viewed